# SDR LAMA20190624531

- Difficulty date: May 31, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N690AX
- Make and model: Gulstm 690B
- Aircraft serial: 11384
- Aircraft time: 11,636 hours, 5,218 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 8501063
- Part serial: 3325215
- Condition: Flat
- Location: Lt Mlg
- Part time: 500 hours, 150 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL OUT, THE PIC NOTED A NOISE AND THE AIRCRAFT TENDED TO PULL TO THE LEFT. A VISUAL CONFIRMATION OF A FLAT TIRE ON THE LT MAIN GEAR WAS NOTED. THE AIRCRAFT EXITED THE RUNWAY AND STOPPED ON THE TAXI WAY FOR FURTHER EVALUATION AND REPAIR. THE LT WHEEL ASSEMBLY WAS REPLACED AND THE AIRCRAFT RELOCATED TO PARKING.
